# SDR SIMA20140201009

- Difficulty date: February 1, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 34,364 hours, 30,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE COVER LIGHT & RT OVERWING PANEL LIGHT INOPERATIVE ON EMERGENCY LIGHTS OCK.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY NR 4 IAW AMM 33-50-04.  REMOVED & REINSTALLED LT & RT OVERWING LIGHT ASSEMBLIES.  R & R LAMPS IAW AMM 33-50-10.  R & R LIGHT BULB IN SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-50-09.  ALL OPERATIONS TESTED GOOD.
